# SDR R61A201711070842

- Difficulty date: November 7, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 14,395 hours, 14,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: R2 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR GIRT BAR SHOWING ARMED WHEN DISARMED. TROUBLESHOT THE R2 GIRT BAR INDICATION AND FOUND ARMING FLEX BALL CABLE BROKEN.  R & R THE R2 DOOR GIRT BAR CABLE IAW AMM 52-42-00. OPS CHECKED GOOD.
